# SDR 2017FA0000095

- Difficulty date: February 10, 2017
- Submitted: March 13, 2017
- Operation: General aviation
- Aircraft: N5096T
- Make and model: Piper PA-28-140
- Aircraft serial: 287225344
- Aircraft time: 5,568 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455353
- Condition: Broken
- Location: Engine
- Part time: 5,568 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE PILOT ATTEMPTED TO REDUCE ENGINE POWER AND THE THROTTLE CABLE BROKE WITH THE ENGINE STUCK AT CRUISE POWER.  MIXTURE CONTROL WAS USED OVERHEAD THE AIRPORT TO REDUCE POWER AND LAND WITHOUT INCIDENT.
